# SDR CA150305009

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 29,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL TWO CORROSION FOUND ON THE LOWER SIDE OF THE LT & RT BULKHEAD AT FRAME 280 NEAR FLOOR LEVEL.  LT REPAIRED IAW RJ9-5311-A15038 & THE PRINCIPALS OF REO690-53-11-722. RT REPAIRED IAW REO670-53-11-0594.  AC HOURS 29676 AC CYCLES 15020.
